# SDR AU001049

- Difficulty date: November 6, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 68140053
- Condition: Cracked
- Location: Wing Spar Struct
- Part time: 14,533 cycles
- Component: Wing Spar Struct, Parten, P68B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT WING REAR SPAR WEBS CRACKED AT RELIEF HOLE FOR NR 3 FLAP HINGE BRACKET.  (X)
